# SDR IPXA2015092893991

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 16,165 hours, 10,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE WILL NOT TEST, RESEATED CONNECTOR ON EPSU.   EMERGENCY LIGHTING OPS CHECKED NORMAL IAW AMM 33-50-00-0001.
